# SDR CALA2018051801308

- Difficulty date: April 30, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323053520000
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 42 AND 43L,  FRAME 28.  REMOVED AND REPLACED THE PLATE, ACCOMPLISHED A ROTO-PROBE,  NO DEFECTS NOTED IAW SRM 51-72-11-001.
